Alert archive / Florida / Rip Current Statements in 2015

Rip Current Statement 14, NWS Mobile, AL

May 23, 2015

NWS Mobile, AL issued this rip current statement at May 23, 2015, 5:30 AM EDT. It took effect at May 24, 2015, 8:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 23, 2015, 5:30 AM EDT (09:30 UTC)
In effect from
May 24, 2015, 8:00 AM EDT
Expired
May 27, 2015, 10:00 AM EDT
In force
3 days
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WHUS44 KMOB 230930
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT FROM EARLY SUNDAY
AFTERNOON THROUGH TUESDAY AFTERNOON...

.A MODERATE TO STRONG SOUTHEAST WIND WILL BRING ELEVATED SURF
CONDITIONS AND WITH A LARGER THAN USUAL SPRING TIDE...A HIGH RISK OF
RIP CURRENTS WILL BE PRESENT FROM EARLY SUNDAY AFTERNOON CONTINUING
THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-231730-
/O.NEW.KMOB.RP.S.0014.150524T1700Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
430 AM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT FROM EARLY SUNDAY
AFTERNOON THROUGH TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH RIP CURRENT
RISK...WHICH WILL BE IN EFFECT FROM EARLY SUNDAY AFTERNOON THROUGH
TUESDAY AFTERNOON.

* TIMING...FROM EARLY SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE
  SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE
WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM
PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE
QUICKLY.

&&

$$
12 follow-up statements
753 
WHUS44 KMOB 231800
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
100 PM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-240200-
/O.EXT.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
100 PM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK NOW IN EFFECT FROM SUNDAY MORNING
THROUGH TUESDAY AFTERNOON...

* TIMING...FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
319 
WHUS44 KMOB 240308
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1008 PM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF
RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-241200-
/O.CON.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1008 PM CDT SAT MAY 23 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT SUNDAY
THROUGH TUESDAY AFTERNOON...

* TIMING...FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
618 
WHUS44 KMOB 240919
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH
TUESDAY AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-241730-
/O.CON.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
419 AM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH TUESDAY AFTERNOON...

* TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
142 
WHUS44 KMOB 241540
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1040 AM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF
RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-242345-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1040 AM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
334 
WHUS44 KMOB 242043
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF
RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-250445-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
343 PM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
162 
WHUS44 KMOB 250350
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1050 PM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF
RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-251200-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1050 PM CDT SUN MAY 24 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
056 
WHUS44 KMOB 250949
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
449 AM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED
SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF
RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-251800-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
449 AM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
211 
WHUS44 KMOB 251553
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1053 AM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-260000-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1053 AM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
260 
WHUS44 KMOB 260453
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY
AFTERNOON...

.MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH TUESDAY AFTERNOON.

ALZ063-064-FLZ002-004-006-261300-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1153 PM CDT MON MAY 25 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

* TIMING...THROUGH TUESDAY AFTERNOON.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
278 
WHUS44 KMOB 261119 AAA
CFWMOB

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
619 AM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY WEDNESDAY
MORNING...

.MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP
CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH EARLY WEDNESDAY MORNING. 

ALZ063-064-FLZ002-004-006-262200-
/O.EXT.KMOB.RP.S.0014.000000T0000Z-150527T1200Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
619 AM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH EARLY WEDNESDAY
MORNING...

* TIMING...THROUGH EARLY WEDNESDAY MORNING.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
692 
WHUS44 KMOB 261947
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY WEDNESDAY
MORNING...

.MODERATE SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH EARLY WEDNESDAY MORNING.

ALZ063-064-FLZ002-004-006-270400-
/O.CON.KMOB.RP.S.0014.000000T0000Z-150527T1200Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
247 PM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH EARLY WEDNESDAY
MORNING...

* TIMING...THROUGH EARLY WEDNESDAY MORNING.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$
967 
WHUS44 KMOB 270332
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY
WEDNESDAY MORNING...

.MODERATE SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS
ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH EARLY WEDNESDAY MORNING.

ALZ063-064-FLZ002-004-006-271300-
/O.EXT.KMOB.RP.S.0014.000000T0000Z-150527T1400Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1032 PM CDT TUE MAY 26 2015

...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY...

* TIMING...THROUGH EARLY WEDNESDAY MORNING.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR
HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT
WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP
CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN
POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT
AS YOU WILL TIRE QUICKLY.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at May 23, 12:30 AM EDT, 5 hours earlier.

Area forecast discussion, May 23, 12:30 AM EDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CDT FRI MAY 22 2015

.AVIATION...
23.06Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS ARE
EXPECTED THROUGH THE NEXT 24 HOURS. /13

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT FRI MAY 22 2015/

SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH
SATURDAY...A SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST
STATES WILL PERSIST AS STRONG HIGH PRESSURE CENTERED ACROSS KENTUCKY
AND TENNESSEE MOVES EAST OVER THE WESTERN ATLANTIC. A LIGHT SEABREEZE
WILL DEVELOP ALONG THE IMMEDIATE COAST BY EARLY EVENING...BUT IT WILL
NOT LAST VERY LONG AS IT ENCOUNTERS A SYNOPTIC NORTHEASTERLY WIND
FLOW AND A STRENGTHENING LANDBREEZE. WINDS WILL THEN SHIFT TO THE
EAST AND SOUTHEAST AND INCREASE TO 10 TO 15 MPH THROUGHOUT THE COURSE
OF THE DAY SATURDAY. MEANWHILE...UPPER HIGH PRESSURE CENTERED OVER
THE GULF OF MEXICO WILL MOVE NORTHEAST OVER THE WESTERN ATLANTIC AND
SOUTHEAST STATES AND CONTINUE TO SUPPRESS ANY SIGNIFICANT CLOUD
DEVELOPMENT OR PRECIPITATION THROUGH SATURDAY AFTERNOON.

LOWS TONIGHT WILL RANGE FROM 55 TO 60 DEGREES INLAND AREAS...61 TO
65 DEGREES ALONG THE COASTAL SECTIONS...WITH THE EXCEPTION OF THE
UPPER 60S AT THE BEACHES. HIGH TEMPERATURES SATURDAY WILL BE AROUND
TO SLIGHTLY ABOVE NORMAL...RANGING FROM 85 TO 90 DEGREES...WITH THE
EXCEPTION OF THE LOWER 80S AT THE BEACHES. /22

SATURDAY NIGHT THROUGH SUNDAY NIGHT...THE UPPER HIGH THAT HAS BECOME
SITUATED OVER FL/GA HANGS TOUGH...DEFLECTING MOST ENERGY FROM A
DISORGANIZING UPPER LOW OVER THE DESERT SOUTHWEST WELL NORTHWEST OF
THE LOWER MISS RIVER AND SOUTHEASTERN CONUS. WITH THE UPPER DYNAMICS
PRETTY STATIC...A SURFACE RIDGE STRETCHING WEST OVER THE
SOUTHEASTERN CONUS BECOMES A BIT MORE ORGANIZED...PROVIDING A MORE
ORGANIZED SOUTHEAST TO SOUTH FLOW OVER THE LOWER MISS RIVER VALLEY
AND WESTERN PORTIONS OF THE SOUTHEASTERN CONUS(INCLUDING THE FA).
SOME OF THE ENERGY EJECTING FROM THE SOUTHWESTERN CONUS SYSTEM DOES
BEGIN TO MOVE OVER THE LOWER MISS RIVER VALLEY LATE SUNDAY NIGHT INTO
MONDAY.

WITH THE MORE ORGANIZED ONSHORE FLOW INCREASING MOISTURE LEVELS...AND
UPPER IMPULSED BEGINNING TO MOVE NEAR THE FA LATE IN THE SHORT
TERM...AN INCREASE IN THE CHANCE OF RAIN IS EXPECTED. TEMPS AROUND
SEASONAL EXPECTED THROUGH THE WEEKEND...WITH DAILY...MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED.

LONG TERM...(MONDAY ON)...MONDAY THROUGH TUESDAY...THE DE-EVOLVING
SOUTHWESTERN CONUS SYSTEM CONTINUES TO STREAM UPPER ENERGY NORTHEAST
OVER THE PLAINS...PUSHING THE UPPER RIDGE OVER THE EASTERN CONUS
EASTWARD ENOUGH FOR UPPER ENERGY TO MOVE OVER THE LOWER MISS RIVER
VALLEY. THE RESULT IS AN INCREASE IN THE CHANCE OF RAIN MONDAY INTO
TUESDAY...WITH HIGHEST CHANCE BEING OVER NORTHWESTERN PORTIONS OF
THE FA. LOOKING AT THE CHANCE OF STRONG TO SEVERE FOR THE BEGINNING
OF THE WEEK...ENOUGH INSTABILITY SHOULD BE PRESENT OVER THE
SOUTHEASTERN HALF OF THE FA FOR STRONG TO SEVERE STORMS TO BE
POSSIBLE. SHEAR IS LINEAR AND LIMITED...SO AM NOT EXPECTING ORGANIZED
SYSTEMS. AT THIS POINT...ANY THAT DO DEVELOP COULD BECOME STRONG TO
SEVERE...WITH ANY THAT DO MOVING IN A GENERAL NORTHERLY DIRECTION.
HAIL AND WINDS LOOK TO BE THE PRIMARY THREATS. WITH PRECIP H20
AMOUNTS OF 1.75" TO AROUND 2"...ANY TRAINING CELLS COULD CAUSE LOCAL
WATER PROBLEMS...BUT DO NOT SEE ENOUGH TO HANG A HAT ON AT THIS
POINT.

TUESDAY NIGHT THROUGH FRIDAY...THE LAST OF THE ENERGY FROM THE DE-
EVOLVING SOUTHWESTERN CONUS SYSTEM AND MORE ENERGY MOVING INTO THE
THE UPPER TROUGH THAT HAS DEVELOPED OVER THE WESTERN CONUS HELP TO
CONTINUE TO PUSH THE EASTERN UPPER RIDGE EASTWARD. THE LAST OF PIECES
OF ENERGY FROM THE SOUTHWESTERN CONUS SYSTEM PASS NORTH OF THE FA
LATE WEDNESDAY AND BECOME LESS OF AN INFLUENCE ON PRECIP
GENERATION...WITH A DECREASE WEDNESDAY NIGHT INTO FRIDAY. WITH THE
DECREASE IN THE CHANCE OF RAIN COMES AN INCREASE IN TEMPS...TO AROUND
OR A BIT ABOVE SEASONAL LEVELS.

MARINE...A LIGHT TO MODERATE NORTHEASTERLY WIND FLOW DEVELOPING THIS
EVENING WILL TURN EASTERLY SATURDAY MORNING AND THEN SOUTHEASTERLY IN
THE AFTERNOON AS A RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES
SHIFTS EAST. AS THE HIGH MOVES FURTHER EAST OVER MEMORIAL DAY
WEEKEND...THE WIND WILL STRENGTHEN FROM THE SOUTHEAST AT 15 TO 20
KNOTS. SEAS WILL ALSO INCREASE OVER THE GULF...APPROACHING 6 FEET.
BAYS AND AREA WATERWAYS WILL BE MOSTLY CHOPPY. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  87  70  87  72 /  05  05  30  40  20
PENSACOLA   65  86  73  86  74 /  05  05  20  30  20
DESTIN      69  86  74  86  75 /  05  05  20  30  20
EVERGREEN   57  88  68  88  69 /  05  05  10  40  10
WAYNESBORO  57  87  66  87  69 /  05  05  10  40  20
CAMDEN      56  87  68  87  69 /  05  05  10  30  10
CRESTVIEW   58  90  68  90  70 /  05  05  20  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 22, 5:44 AM EDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
444 AM CDT FRI MAY 22 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-230945-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
444 AM CDT FRI MAY 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED SATURDAY. FOR SUNDAY THROUGH
THURSDAY...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT SOME
STORMS COULD BECOME MARGINALLY SEVERE EACH AFTERNOON BRINGING STRONG
GUSTY WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS
A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND
NORTHWEST FLORIDA FOR SATURDAY AND POSSIBLY A HIGH RISK FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-230945-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
444 AM CDT FRI MAY 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIND AND SEA CONDITIONS ARE SUCH THAT SMALL CRAFT EXERCISE CAUTION
HEADLINES MAY BE REQUIRED SUNDAY. AS WELL...SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY. SOME COULD
BRING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND VERY HEAVY
RAINFALL.

Nearby

Rip Current Statements in Florida, 2015Rip Current Statements in Alabama, 2015Every rip current statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.